Alert archive / Rhode Island / Special Weather Statements in 2018
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 9, 2018, 2:29 AM EDT for Kent County, Rhode Island. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 2:29 AM EDT (06:29 UTC)
- Expired
- Aug 9, 2018, 3:00 AM EDT
- In force
- 31 min
- Issued by
- NWS Boston/Norton, MA
County Kent County, RI
The radar
The Boston radar (KBOX), 56 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
746
WWUS81 KBOX 090629
SPSBOX
Special Weather Statement
National Weather Service Boston/Norton MA
229 AM EDT THU AUG 9 2018
CTZ004-RIZ001>004-090700-
Windham CT-Northwest Providence RI-Eastern Kent RI-Western Kent RI-
Southeast Providence RI-
229 AM EDT THU AUG 9 2018
...STRONG THUNDERSTORM...
At 229 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sterling, or near Plainfield, moving northeast at 25 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Providence, Warwick, Cranston, Coventry, North Providence, West
Warwick, Johnston, Plainfield, Smithfield, Lincoln, Killingly,
Scituate, West Greenwich, Canterbury, Foster, Sterling and Voluntown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4164 7179 4164 7189 4174 7194 4190 7147
4171 7138 4160 7179
TIME...MOT...LOC 0629Z 241DEG 22KT 4173 7181
$$
mdWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:59 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Aug 8, 9:59 PM EDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 959 PM EDT Wed Aug 8 2018 .SYNOPSIS... The risk of scattered showers and thunderstorms will continue into Thursday along with very warm and humid conditions. Weak high pressure will bring dry conditions on Friday. Waves of low pressure will move along a stalled front south of New England, which could bring scattered showers and thunderstorms from time to time from Friday night through the weekend. Another low may develop early next week, then slowly move across the region which may bring scattered showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 10 pm update... It has been a rather busy evening with clusters of showers and thunderstorms across the region. These storms produced torrential rainfall and pockets of localized flash flooding. The most recent storms brought significant flooding to the Stowe, Maynard as well as the Framingham/Natick areas. Much of that activity has weakened...but still a cluster of storms that was resulting in very heavy rainfall over a portion of south central MA. Uncertainty exists on what exactly happens overnight. We are watching a cluster of showers and thunderstorms with more torrential rainfall across southeast NY/western CT. Some guidance indicates this holds together and works into our western zones over the next few hours. It is certainly plausible given Capes remaining between 1000 and 1500 J/KG overnight and deep layer shear increasing to between 30 and 35 knots. There are also indications we may see showers and thunderstorms blossom out of nowhere across the southeast New England coast toward daybreak. While the shear/low level jet is not off the charts...appears enough to trigger these typical showers and thunderstorms with the amount of instability. Main concern with any storms overnight would be heavy rainfall/localized flooding given high Pwat airmass in place. We also can not rule out an isolated strong storm or two given instability in place. Low temps mainly in the 70 to 75 degree range and will need to watch for areas of fog developing overnight. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Thursday... Mid level trough moves into SNE during the afternoon with attending frontal boundary shifting to the coastal plain by evening. MLCAPES 1000-2000 J/kg with increasing mid level lapse rates moving in from the west as temps aloft cool. Expect more scattered showers/t-storms which may develop in the morning, but focus should shift to eastern half New Eng in the afternoon within axis of best moisture, as drier air moves in from the west. Deep layer shear a bit stronger Thu, up to 30 kt, so potential for a few strong to severe storms. Heavy rainfall also a concern with localized flood threat mainly confined to eastern New Eng. Temps should reach well into the 80s again with a few locations possibly around 90 in eastern MA and RI. Dewpoints will be in the lower 70s, but dropping in the west in the afternoon. Heat indices may reach mid 90s for a few hours across portions of RI and eastern MA. Will have to monitor for another heat advisory for eastern New Eng Thu. Thursday night... Cold front moves off the coast with drier air moving into the region with NW flow. A quiet night expected with cooler and less humid conditions. Lows will range through the 60s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Overview... A broad H5 trough crosses New England on Friday with a brief dry spell with a W-NW flow in place. High amplitude H5 ridge across the northern Plains into central Canada will allow trough to develop from New England into the Ohio Valley. Models and ensembles continue to signal H5 cutoff low from the central Great Lakes to Ohio valley. In the meantime, noting mid level ridging shifting westward from the central Atlantic to N and NE of the Bahamas. This may cause some warmer and possibly drier conditions around the Mon-Wed timeframe. However, there is uncertainty due to the movement of the cutoff low into the central and northern Appalachians by the middle of next week, Models signaling surface low pressure development and slow movement across the region that may bring scattered showers/thunderstorms. Details... Friday... Expect dry conditions as a bubble of high pressure sits across northern New England into NY state. Dewpts start out in the 60s early Friday, then gradually fall during the afternoon as the high tries to nose S. Temps will still be warm, topping off in the 80s, but the humidity will be lower so it will feel more comfortable. Friday night through Sunday... With the front stalled S of Long Island, weak waves of low pres will move along it. Clouds develop Fri night, but precip should hold off across S coastal areas until after midnight. Some question as to position of this front, and how far N the precip will develop. At this point, have carried slight chance POPs Fri evening mainly S of the Mass Pike, then POPs increase to chance a bit further N overnight into Saturday and continue through the weekend as the front waves along the S coast. Noting marginal instability, though somewhat higher near or just N of the front, mainly along the S coast. Can not rule out isolated thunderstorms at any time. Also noting PWATs at 1.9 to 2 inches, with the higher values along the S coast, so may see heavy downpours. Monday through Wednesday... Models all signal low pres developing across the mid Atlc states and moving slowly NE. Timing and track are still somewhat in question as the H5 cutoff low opens up and drifts E out of NY state. Looks like a better chance of showers/ thunderstorms as the H5 trough shifts E into New England while slowly flattening. Higher PWATs also surge NE with 2 to 2.2 inches moves to the S coast by 06Z Tue, then most of the region by 12Z Tue. So, could also see heavy downpours and localized street/poor drainage flooding in any precipitation Tue into Tue evening. May see drier air work in later Tue night into Wed as the mid level trough shifts NE. May see a few leftover showers lingering across the interior on Wed. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday Night/... Tonight...Moderate confidence. Scattered showers and thunderstorms, particularly this evening across the interior, but more scattered showers and isolated t-storms may move into the region overnight. Mainly VFR outside of any showers/t-storms. Areas of IFR stratus and fog developing along the south coast and especially on Cape Cod and the islands. Patchy late night fog may also develop across interior locations. Thursday...Moderate confidence. Coastal stratus and patchy fog will improve to VFR by midday. Otherwise, expect scattered showers/t-storms again with activity shifting to eastern half New Eng during the afternoon as drier air begins to move in form the west. Thursday night...Moderate confidence. Mainly VFR. KBOS Terminal...Moderate confidence in TAF. KBDL Terminal...Moderate confidence in TAF. Outlook /Friday through Monday/... Friday: VFR. Friday Night: VFR. Slight chance SHRA. Saturday: Mainly VFR, with local MVFR possible. Chance SHRA, slight chance TSRA. Saturday Night: Mainly VFR, with local IFR possible. Chance SHRA, isolated TSRA. Sunday: Mainly VFR, with local MVFR possible. Chance SHRA, slight chance TSRA. Sunday Night: Mainly IFR, with areas VFR possible. Slight chance SHRA, patchy BR. Monday: Slight chance SHRA. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday Night/...High confidence. Persistent southwest flow through Thu with gusts to 20 kt at times over nearshore south coastal waters during the afternoons. Winds shift to W/NW Thu night. Seas mainly 3 ft or less through Thu night. Vsbys reduced in areas of fog across south coastal waters tonight into Thu morning. A few t-storms possible over eastern MA waters into this evening, and all waters during Thu. Outlook /Friday through Monday/... Friday: Winds less than 25 kt. Friday Night: Winds less than 25 kt. Slight chance of rain showers. Local visibility 1 to 3 nm. Saturday: Winds less than 25 kt. Chance of rain showers, slight chance of thunderstorms. Saturday Night: Winds less than 25 kt. Chance of rain showers, isolated thunderstorms, patchy fog. Local visibility 1 to 3 nm. Sunday: Winds less than 25 kt. Slight chance of rain showers, isolated thunderstorms. Sunday Night: Winds less than 25 kt. Slight chance of rain showers. Areas of visibility 1 to 3 nm. Monday: Winds less than 25 kt. Slight chance of rain showers, slight chance of thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/EVT NEAR TERM...Frank SHORT TERM...KJC LONG TERM...EVT AVIATION...KJC/EVT MARINE...KJC/EVT
Hazardous weather outlook, Aug 8, 6:04 PM EDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 604 PM EDT Wed Aug 8 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-092215- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 604 PM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. A few strong to severe thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe thunderstorms are possible Thursday. Main threat would be very localized strong to damaging wind gusts. In addition, any thunderstorm that develop will be capable of producing torrential rainfall, resulting a very localized flood threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-092215- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 604 PM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 8, 11:24 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1124 PM EDT WED AUG 8 2018
MAZ002-003-008>011-090415-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
1124 PM EDT WED AUG 8 2018
...TORRENTIAL RAINFALL ...
At 1123 PM EDT, Doppler radar was tracking a strong thunderstorm over
Williamsburg, or near Northampton, moving northeast at 20 mph.
Heavy rain with minor flooding as well as winds in excess of 30 mph
will accompany this storm.
Locations impacted include...
Holyoke, Northampton, Deerfield, Easthampton, Montague, Southampton,
Hadley, Sunderland, Hatfield, Williamsburg, Huntington, Conway,
Leverett, Ashfield, Westhampton, Whately, Chester, Chesterfield,
Worthington and Goshen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4230 7300 4255 7285 4252 7249 4220 7266
4225 7300
TIME...MOT...LOC 0323Z 224DEG 19KT 4239 7276
mdSpecial weather statement, Aug 8, 11:36 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1136 PM EDT WED AUG 8 2018
MAZ003-004-090415-
Northern Worcester MA-Eastern Franklin MA-
1136 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORM...
At 1135 PM EDT, Doppler radar was tracking a strong thunderstorm over
Montague, or near Greenfield, moving northeast at 25 mph.
Wind gusts up to 50 mph will accompany this storm.
Locations impacted include...
Greenfield, Orange, Gardner, Athol, Winchendon, Montague, Templeton,
Northfield, Fitzwilliam, Bernardston, Leverett, Erving, Shutesbury,
Phillipston, Gill, Royalston, Petersham, Richmond, New Salem and
Wendell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4272 7229 4272 7210 4253 7201 4247 7251
4266 7257 4273 7231
TIME...MOT...LOC 0335Z 246DEG 23KT 4256 7249
mdSpecial weather statement, Aug 8, 11:57 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1157 PM EDT WED AUG 8 2018
CTZ002-MAZ009-011-090445-
Hartford CT-Western Hampden MA-Eastern Hampden MA-
1157 PM EDT WED AUG 8 2018
...TORRENTIAL RAINFALL ...
At 1157 PM EDT, Doppler radar was tracking a thunderstorm over
Burlington, or near Bristol, moving northeast at 45 mph.
Heavy rain with localized flooding along with winds in excess of 30
mph will accompany this storm.
Locations impacted include...
West Hartford, Bristol, Enfield, Southington, Windsor, Agawam,
Farmington, Wolcott, Simsbury, Bloomfield, Avon, Plainville,
Longmeadow, Suffield, East Longmeadow, Windsor Locks, Granby, Canton,
Southwick and Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4205 7298 4205 7251 4162 7293 4164 7294
4164 7298 4180 7302 4181 7295 4184 7294
4185 7295 4188 7295 4189 7294 4190 7291
4197 7289 4197 7303
TIME...MOT...LOC 0357Z 225DEG 40KT 4177 7300
mdSpecial weather statement, Aug 9, 1:34 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
134 AM EDT THU AUG 9 2018
CTZ004-090600-
Windham CT-
134 AM EDT THU AUG 9 2018
...STRONG THUNDERSTORM...
At 133 AM EDT, Doppler radar was tracking a strong thunderstorm near
Scotland, or near Windham, moving northeast at 45 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Windham, Plainfield, Willimantic, Killingly, Southbridge, Griswold,
Putnam, Thompson, Brooklyn, Woodstock, Willington, Canterbury,
Lisbon, Ashford, Pomfret, Sterling, Chaplin, Hampton, Eastford and
Scotland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4166 7209 4172 7223 4173 7219 4175 7218
4175 7216 4183 7216 4184 7222 4189 7222
4196 7219 4196 7210 4203 7210 4202 7180
4171 7179 4164 7188 4163 7196
TIME...MOT...LOC 0533Z 227DEG 38KT 4173 7207
mdSpecial weather statement, Aug 9, 1:58 AM EDT, 31 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 158 AM EDT THU AUG 9 2018 CTZ004-MAZ005-012-013-017-RIZ001-090700- Windham CT-Southern Worcester MA-Northern Bristol MA- Western Norfolk MA-Central Middlesex County MA- Northwest Providence RI- 158 AM EDT THU AUG 9 2018 ...STRONG THUNDERSTORM... At 158 AM EDT, Doppler radar was tracking a strong thunderstorm near Brooklyn, or 8 miles north of Plainfield, moving northeast at 30 mph. Wind gusts up to 50 mph will accompany this storm. Locations impacted include... Woonsocket, Cumberland, Franklin, North Attleborough, Milford, Plainfield, Smithfield, Lincoln, Killingly, Webster, Bellingham, Burrillville, Northbridge, Hopkinton, Uxbridge, North Smithfield, Wrentham, Scituate, Glocester and Putnam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4174 7193 4192 7200 4221 7155 4194 7136 TIME...MOT...LOC 0558Z 229DEG 26KT 4182 7191 mld
Special weather statement, Aug 9, 2:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
229 AM EDT THU AUG 9 2018
CTZ004-RIZ001>004-090700-
Windham CT-Northwest Providence RI-Eastern Kent RI-Western Kent RI-
Southeast Providence RI-
229 AM EDT THU AUG 9 2018
...STRONG THUNDERSTORM...
At 229 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sterling, or near Plainfield, moving northeast at 25 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Providence, Warwick, Cranston, Coventry, North Providence, West
Warwick, Johnston, Plainfield, Smithfield, Lincoln, Killingly,
Scituate, West Greenwich, Canterbury, Foster, Sterling and Voluntown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4164 7179 4164 7189 4174 7194 4190 7147
4171 7138 4160 7179
TIME...MOT...LOC 0629Z 241DEG 22KT 4173 7181
mdThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:11 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 47 min |
| Aug 8, 8:14 PM EDT | Special Marine Warning | BOX | 67 min | |
| Aug 8, 8:20 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 115 min |
| Aug 8, 8:25 PM EDT | Special Weather Statement | BOX | Worcester | 50 min |
| Aug 8, 8:57 PM EDT | Areal Flood Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 2 hr |
| Aug 8, 9:06 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 54 min |
| Aug 8, 9:57 PM EDT | Special Weather Statement | BOX | Norfolk | 48 min |
| Aug 8, 10:44 PM EDT | Special Weather Statement | BOX | Hampshire | 61 min |
| Aug 8, 10:56 PM EDT | Special Weather Statement | BOX | Franklin | 64 min |
| Aug 8, 11:24 PM EDT | Special Weather Statement | BOX | Hampshire | 51 min |
| Aug 8, 11:36 PM EDT | Special Weather Statement | BOX | Franklin | 39 min |
| Aug 9, 3:25 AM EDT | Heat Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk | 14 hr |
| Aug 9, 6:45 AM EDT | Special Marine Warning | BOX | 60 min | |
| Aug 9, 8:29 AM EDT | Special Marine Warning | BOX | 46 min | |
| Aug 9, 8:43 AM EDT | Special Weather Statement | BOX | Barnstable | 47 min |
| Aug 9, 9:00 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 35 min |
| Aug 9, 9:12 AM EDT | Special Marine Warning | BOX | 48 min | |
| Aug 9, 9:41 AM EDT | Special Marine Warning | BOX | 49 min | |
| Aug 9, 9:43 AM EDT | Special Weather Statement | BOX | Barnstable | 32 min |
| Aug 9, 9:56 AM EDT | Special Weather Statement | BOX | Barnstable | 49 min |
| Aug 9, 9:57 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 33 min |
| Aug 9, 10:03 AM EDT | Special Marine Warning | BOX | 57 min | |
| Aug 9, 10:10 AM EDT | Areal Flood Advisory | BOX | Barnstable | 3 hr |
| Aug 9, 10:43 AM EDT | Areal Flood Warning | BOX | Barnstable | 3 hr |
| Aug 9, 3:26 PM EDT | Special Marine Warning | BOX | 34 min | |
| Aug 8, 9:19 PM EDT | Special Weather Statement | BOX | Providence | 41 min |
| Aug 9, 1:58 AM EDT | Special Weather Statement | BOX | Providence | 62 min |
| Aug 8, 10:28 PM EDT | Special Weather Statement | BOX | 62 min | |
| Aug 8, 11:57 PM EDT | Special Weather Statement | BOX | 48 min | |
| Aug 9, 1:34 AM EDT | Special Weather Statement | BOX | 26 min |
Nearby
Special Weather Statements in Rhode Island, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.